# SDR AALA202406269598

- Difficulty date: June 25, 2024
- Submitted: June 26, 2024
- Operation: Air carrier
- Aircraft: N601AW
- Make and model: Airbus A320-232
- Aircraft serial: 1935
- Aircraft time: 65,037 hours, 27,281 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Bent
- Location: R2 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT CREW REPORTED THAT THE 2R DOOR SLIDE ARMING BAR BENT. MAINTENANCE FOUND THE FLOOR ARMING INDICATOR OUT OF ALIGNMENT AND RE-ALIGNED IT PER AMM 52-10-00. A SATISFACORY OPERATIONAL CHECK WAS ACCOMPLISHED.
